A generalization of entropy using traces on von Neumann algebras
Annales de l'I.H.P. Physique théorique, Volume 19 (1973) no. 4, p. 357-373
@article{AIHPA_1973__19_4_357_0,
     author = {Ruskai, Mary Beth},
     title = {A generalization of entropy using traces on von Neumann algebras},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {19},
     number = {4},
     year = {1973},
     pages = {357-373},
     zbl = {0288.46062},
     mrnumber = {349182},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1973__19_4_357_0}
}
Ruskai, Mary Beth. A generalization of entropy using traces on von Neumann algebras. Annales de l'I.H.P. Physique théorique, Volume 19 (1973) no. 4, pp. 357-373. http://www.numdam.org/item/AIHPA_1973__19_4_357_0/

[1] D.W. Robinson and D. Ruelle, Commun. Math. Phys., t. 5, 1967, p. 288-300. | MR 225553 | Zbl 0144.48205

[2] O. Lanford III and D.W. Robinson, J. Math. Phys., t. 9, 1968, p. 1120-1125. | MR 234696 | Zbl 0174.28303

[3] H. Araki and E.H. Lieb, Commun. Math. Phys., t. 18, 1970, p. 160-170. | MR 266563

[4] E.H. Lieb and M.B. Ruskai, Phys. Rev. Letters, t. 30, 1973, p. 434-436. | MR 373508

[5] E.H. Lieb and M.B. Ruskai, J. Math. Phys., t. 14, 1973, p. 1938-1941. | MR 345558

[6] H. Falk, Amer. J. Phys., t. 38, 1970, p. 858-869. | MR 297286

[7] D. Ruelle, Statistical Mechanics: Rigorous Results, Benjamin, New York, 1969. | MR 289084 | Zbl 0177.57301

[8] D. Ruelle, in Statistical Mechanics and Quantum Field Theory, C. DeWitt and R. Stora eds. pp. Gordon and Breach, New York, 1971.

[9] M.B. Ruskai and E.H. Lieb, Adv. Math., t. 12, 1974, p. 269-273. | MR 336406 | Zbl 0274.46045

[10] H. Epstein, Commun. Math. Phys., t. 31, 1973, p. 317-325. | Zbl 0257.46089

[11] E.H. Lieb, Adv. Math., t. 11, 1973, p. 267-288. | MR 332080 | Zbl 0267.46055

[12] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (Algebres de von Neumann), Gauthier-Villars, Paris, 1969. | Zbl 0175.43801

[13] M.B. Ruskai, Commun. Math. Phys., t. 26, 1972, p. 280-289. | MR 312284 | Zbl 0257.46101

[14] L. Schwartz, Théorie des distributions, Hermann, Paris, 1966. | MR 209834 | Zbl 0149.09501

[15] T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, New York, 1966. | MR 203473 | Zbl 0148.12601

[16] N. Bourbaki, Livre VI: Integration, Hermann, Paris, 1952 (Chapitre III, Sect. 2, No. 7).

[17] M.C. Reed and B. Simon, Methods of Mathematical Physics. Vol. I: Elementary Functional Analysis, Academic Press, New York, 1972. | Zbl 0242.46001